# SDR UPS98227204

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMER EXIT LIGHTS INOP.  REPLACED EMERG EXIT LIGHT BATTERY PACKS.  ALL LIGHTS CHECK OK FOR SERVICE.
